Alert archive / New Jersey / Coastal Flood Advisories in 2011
Coastal Flood Advisory 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Nov 24, 2011, 9:19 PM EST for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Nov 25, 2011, 6:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2011, 9:19 PM EST (02:19 UTC)
- In effect from
- Nov 25, 2011, 6:00 AM EST
- Expired
- Nov 25, 2011, 10:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WHUS41 KPHI 250219 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 919 PM EST THU NOV 24 2011 DEZ003-004-NJZ012>014-020-022>027-251500- /O.NEW.KPHI.CF.Y.0071.111125T1100Z-111125T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 919 PM EST THU NOV 24 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 AM EST FRIDAY. * LOCATION...COASTAL SECTIONS OF NEW JERSEY AND DELAWARE INCLUDING RARITAN BAY...LOWER DELAWARE BAY AND THE BACK BAYS. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE FRIDAY MORNING. SPOTTIER MINOR TIDAL FLOODING WILL OCCUR ACROSS SOUTHERN NEW JERSEY, THE LOWER DELAWARE BAY AND COASTAL SUSSEX COUNTY DELAWARE. * TIMING...HIGH TIDE IN RARITAN BAY AND ALONG THE OCEAN FRONT WILL OCCUR FROM 630 AM TO 800 AM. HIGH TIDES IN THE BACK BAYS AND IN LOWER DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ON THE OCEANFRONT. * IMPACTS...LOCALIZED ROADWAY FLOODING WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. TAKE ROADWAYS THAT ARE LESS PRONE TO MINOR TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
2 follow-up statements
311 WHUS41 KPHI 250825 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EST FRI NOV 25 2011 DEZ003-004-NJZ012>014-020-022>027-251500- /O.CON.KPHI.CF.Y.0071.111125T1100Z-111125T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 325 AM EST FRI NOV 25 2011 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATION...COASTAL SECTIONS OF NEW JERSEY AND DELAWARE INCLUDING RARITAN BAY...LOWER DELAWARE BAY AND THE BACK BAYS. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED AROUND THE TIME OF HIGH TIDE THIS MORNING. * TIMING...HIGH TIDE IN RARITAN BAY AND ALONG THE OCEAN FRONT WILL OCCUR FROM 630 AM TO 800 AM. HIGH TIDES IN THE BACK BAYS AND IN LOWER DELAWARE BAY OCCUR LATER THAN THE HIGH TIDE ON THE OCEANFRONT. * IMPACTS...LOCALIZED ROADWAY FLOODING WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. TAKE ROADWAYS THAT ARE LESS PRONE TO MINOR TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-002-NJZ016>019-021-PAZ070-071-252000- /O.NEW.KPHI.CF.S.0052.111125T1500Z-111125T2000Z/ NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 325 AM EST FRI NOV 25 2011 * LOCATION...UPPER DELAWARE BAY AND THE TIDAL PORTION OF THE DELAWARE RIVER. * COASTAL FLOODING...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATER THIS MORNING AND EARLY THIS AFTERNOON. * TIMING...HIGH TIDE OCCURS AT REEDY POINT DELAWARE AROUND 1030 AM. HIGH TIDE OCCURS IN PHILADELPHIA AROUND 115 PM. * IMPACTS...THE MOST VULNERABLE ROADWAYS TO TIDAL FLOODING MIGHT BE AFFECTED. DO NOT PARK VEHICLES IN AREAS THAT ARE MOST PRONE TO TIDAL FLOODING $$
730 WHUS41 KPHI 251518 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1018 AM EST FRI NOV 25 2011 DEZ003-004-NJZ012>014-020-022>027-251630- /O.EXP.KPHI.CF.Y.0071.000000T0000Z-111125T1500Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1018 AM EST FRI NOV 25 2011 ...COASTAL FLOOD ADVISORY HAS EXPIRED... MINOR TIDAL FLOODING...MAINLY ALONG THE NEW JERSEY COAST HAS ENDED. $$ DEZ001-002-NJZ016>019-021-PAZ070-071-252000- /O.CON.KPHI.CF.S.0052.000000T0000Z-111125T2000Z/ NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 1018 AM EST FRI NOV 25 2011 * LOCATION...UPPER DELAWARE BAY AND THE TIDAL PORTION OF THE DELAWARE RIVER. * COASTAL FLOODING...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE THIS MORNING AND EARLY THIS AFTERNOON. THE PRIMARY RISK REGION IS THE TIDAL PORTION OF THE DELAWARE RIVER. * TIMING...HIGH TIDE OCCURS AT REEDY POINT DELAWARE AROUND 1030 AM. HIGH TIDE OCCURS IN PHILADELPHIA AROUND 115 PM. * IMPACTS...THE MOST VULNERABLE ROADWAYS TO TIDAL FLOODING MIGHT BE AFFECTED. DO NOT PARK VEHICLES IN AREAS THAT ARE MOST PRONE TO TIDAL FLOODING $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Nov 24, 9:10 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 24, 9:10 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 PM EST THU NOV 24 2011
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BE THE DOMINANT WEATHER FEATURE OVER
THE MID ATLANTIC REGION THROUGH SUNDAY. A COLD FRONT APPROACHING
FROM THE WEST WILL SLOWLY CROSS OUR AREA FROM SUNDAY NIGHT INTO
MONDAY. LOW PRESSURE MAY FORM ALONG THIS BOUNDARY AND TRACK
NORTHWARD LATE MONDAY. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT THE
REGION DURING THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WE HOPE THAT EVERYONE HAS HAD A GREAT THANKSGIVING. WE MADE NO BIG
CHANGES WITH THE SHORT TERM UPDATE. THE FORECAST SOUNDINGS ARE
SHOWING SOME WIND ABOVE THE BOUNDARY LAYER. WHILE SHELTERED INLAND
LOCATIONS NORTHWEST HALF OF OUR CWA HAVE DECOUPLED, THERE ARE MORE
TEMPERATURE DISPARITIES (AROUND 10F) IN THE SERN HALF OF OUR CWA
BETWEEN PLACES THAT HAVE OR HAVE NOT DECOUPLED. WHILE WE MADE NO
BIG CHANGES TO THE MINS, THE WINDS ABOVE THE SURFACE ARE EXPECTED
TO REMAIN BORDERLINE BETWEEN TOTAL DECOUPLING AND NOT THROUGH THE
NIGHT. WE SUSPECT IF WE ARE WRONG WITH THE MINS, SE IT WILL BE
BECAUSE WE ARE TOO LOW. A LITTLE BIT OF CIRRUS HAS MADE IT THE
LONG WAY AROUND THE RIDGE FROM EASTERN CANADA, ALTHOUGH SATELLITE
BASED, IT DOES NOT LOOK TOO THICK OR WIDESPREAD.
THE AREA OF HIGH PRESSURE STARTING TO CREST THE CENTRAL
APPALACHIANS WILL CONTINUE TO INFLUENCE OUR WEATHER TONIGHT. IT
WILL CONTINUE TO PROVIDE CLEAR SKIES AND LIGHT WINDS. TEMPERATURES
WILL DROP INTO THE 30S ACROSS MOST AREAS WITH SOME UPPER 20S
ACROSS THE MORE SHELTERED AREAS AND PERHAPS ONLY TO AROUND 40 IN
METRO PHILADELPHIA. WINDS WILL BE GENERALLY WESTERLY UNDER 5 MPH.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE FAIR WEATHER WILL CONTINUE FRIDAY. THE HIGH PRESSURE SYSTEM WILL
MOVE OFF THE EAST COAST BY FRI EVENING. THE PRESSURE GRADIENT WILL
FAVOR WINDS FROM THE WEST EARLY...THEN SOUTHWEST BY AFTERNOON. WIND
SPEEDS WILL REMAIN 10 MPH OR LESS ON FRIDAY. SKY COVER WILL BE SUNNY
WITH PERHAPS A FEW HIGH CLOUDS LATE. TEMPERATURES WILL BE MILD FOR
LATE NOV WITH HIGHS CLIMBING INTO THE LOW TO MID 60S ACROSS MOST
AREAS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN AREA OF HIGH PRESSURE WILL REMAIN OVER THE MID ATLANTIC REGION AT
THE START OF THE LONG TERM PERIOD FROM FRIDAY NIGHT INTO SUNDAY.
AMPLE SUNSHINE WITH MILD TEMPERATURES ARE EXPECTED FOR THE FORECAST
AREA SATURDAY, BUT AN APPROACHING COLD FRONT WILL BRING INCREASING
MOISTURE AND CLOUDS TO THE REGION FOR SUNDAY. SLIGHT CHANCE POPS
HAVE BEEN MAINTAINED FOR SUNDAY AFTERNOON WITH THIS FRONT ADVANCING
EASTWARD. BOTH THE GFS AND EURO HAVE THE COLD FRONT PUSHING THROUGH
THE REGION FROM SUNDAY NIGHT INTO MONDAY, BUT THERE ARE NOTICEABLE
DIFFERENCES WITH THE AMOUNT OF PRECIPITATION ASSOCIATED WITH THE
FRONTAL PASSAGE. THE GFS INDICATES A WETTER PICTURE WITH THE
POSSIBILITY FOR HEAVY RAIN SUNDAY NIGHT, WHILE THE EURO BRINGS THE
FRONT THROUGH A BIT FASTER AND WITH LESS MOISTURE. THE GFS ALSO
DEPICTS LOW PRESSURE DEVELOPING ALONG THE SLOW MOVING FRONTAL
BOUNDARY, WITH THIS LOW PRESSURE ADVANCING NORTHWARD ALONG THE FRONT
DURING MONDAY. WITH THESE DIFFERENCES IN MIND, CONFIDENCE IS BELOW
AVERAGE REGARDING THE AMOUNT OF PRECIPITATION FOR SUNDAY NIGHT. IN
ADDITION, CHANCE POPS HAVE BEEN MAINTAINED FOR NOW DURING THE MONDAY
TIMEFRAME.
FROM THERE, MODEL DIFFERENCES CONTINUE WITH THE EURO DEPICTING
SURFACE AND UPPER LEVEL LOW PRESSURE DEVELOPING OVER THE SOUTHERN
STATES DURING TUESDAY AND THEN PROGRESSING NORTHEASTWARD INTO THE
MID ATLANTIC REGION FOR WEDNESDAY INTO THURSDAY. IN CONTRAST, THE
GFS INDICATES A LESS ACTIVE AND DRIER TUESDAY TO THURSDAY PERIOD.
WITH THE MODEL INCONSISTENCIES AND BELOW AVERAGE CONFIDENCE, CHANCE
POPS HAVE BEEN MAINTAINED AT THIS TIME FOR THE MID-WEEK TIMEFRAME.
TEMPERATURES IN THE LONG TERM PERIOD SHOW A GRADUAL COOLING TREND,
AND A BLEND OF HPC AND CONTINUITY WAS USED FOR THE MOST PART.
MAXIMUM TEMPERATURES WILL MAINLY BE UPPER 50S TO LOWER 60S THROUGH
THE WEEKEND, WITH HIGHS ONLY IN THE UPPER 40S TO LOWER 50S BY THE
MIDDLE OF NEXT WEEK.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE SOON TO BE ISSUED TAFS WILL CONTINUE THE VFR FORECAST. CLEAR
SKIES TONIGHT WITH EITHER NO WIND AT ALL OR A LIGHT WEST WIND IS
FORECAST. WE ARE A LITTLE CONCERNED SOME OF THE MORE RURAL (NON
TAF SITE) AIRPORTS NORTHWEST OF THE I95 CORRIDOR MIGHT SEE SOME
PATCHY GROUND FOG TOWARD DAWN. DEW POINTS DID NOT DROP THURSDAY
AFTERNOON. ON THE PLUS SIDE THE PREVAILING WIND DIRECTION ABOVE
THE SURFACE IS WEST AND THE AIR MASS ABOVE THE SURFACE IS QUITE
DRY. NO FOG WILL BE FORECAST AT ANY OF THE TAF SITES.
A CLEAR DAY IS IN STORE FOR MOST OF FRIDAY. WINDS SHOULD INCREASE
FROM THE WEST WITH SUSTAINED SPEEDS GENERALLY CLOSE TO 10 KTS.
THERE WILL BE SLIGHTLY STRONGER WINDS ABOVE THE SURFACE AND WE
BELIEVE THIS SHOULD PREVENT MUCH OF A SEA OR BAY BREEZE FROM
FORMING OR REACHING ANY OF THE FORECAST TERMINALS.
WINDS SHOULD DECOUPLE AGAIN AND BECOME QUITE LIGHT LATE IN THE DAY
ON FRIDAY. BY THEN THE CORE OF THE SURFACE HIGH WILL REACH THE
COAST AND SOME CIRRUS FROM THE MIDWEST SYSTEM MAY BE VISIBLE BEFORE
00Z.
OUTLOOK...
HIGH PRESSURE WILL CONTINUE TO INFLUENCE THE WEATHER FOR OUR REGION
INTO THE WEEKEND. VFR CONDITIONS ARE EXPECTED THROUGH SATURDAY FOR
THE AREA AND INTO SUNDAY, AS WELL. HOWEVER, A COLD FRONT WILL BE
APPROACHING THE MID ATLANTIC REGION FROM THE WEST BY SUNDAY NIGHT.
LOW PRESSURE MAY ALSO MOVE NORTHWARD ALONG THIS BOUNDARY LATER ON
MONDAY. COMPUTER MODELS DIFFER WITH THE PASSAGE OF THIS COLD FRONT,
AS WELL AS WITH A POSSIBLE MID-WEEK LOW PRESSURE SYSTEM. CONFIDENCE
IS BELOW AVERAGE, BUT WHAT CAN BE SAID IS THAT PERIODS OF LOWER
CEILINGS AND VISIBILITIES ARE POSSIBLE FROM SUNDAY NIGHT THROUGH THE
MIDDLE OF NEXT WEEK WITH AREAS OF RAIN OR SHOWERS.
&&
.MARINE...
NO SCA FLAGS ARE EXPECTED FRI-SUN. SCA FLAGS MAY BE NEEDED SUN
NIGHT INTO NEXT WEEK WHEN THE NEXT WEATHER SYSTEM APPROACHES.
OUTLOOK...
HIGH PRESSURE REMAINING OVER THE REGION WILL KEEP CONDITIONS ON THE
WATERS QUIET INTO MUCH OF THE WEEKEND. FOR SUNDAY, THE HIGH PRESSURE
PUSHES EAST AND OUT TO SEA AS A COLD TO OUR WEST ADVANCES TOWARD THE
MID ATLANTIC REGION. THIS WILL TRANSLATE INTO AN INCREASING
SOUTHERLY TO SOUTHEASTERLY FLOW WITH INCREASING SEAS SUNDAY NIGHT
INTO MONDAY. IN ADDITION, LOW PRESSURE MAY DEVELOP AND MOVE
NORTHWARD ALONG THE FRONT AS IT PASSES OFFSHORE. MODEL DIFFERENCES
EXIST, AND CONFIDENCE IN THE DETAILS OF THIS SYSTEM IS BELOW
AVERAGE. FOR THE MIDDLE OF NEXT WEEK, ANOTHER LOW PRESSURE SYSTEM
MAY AFFECT THE WATERS. FOR NOW, IT APPEARS THAT SCA CRITERIA WILL BE
ATTAINED AT SOME POINT IN THE SUNDAY NIGHT TO MID-WEEK TIMEFRAME AND
THAT GALE CONDITIONS COULD OCCUR AT SOME POINT AS WELL.
&&
.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE ALONG THE OCEAN DID NOT SHOW MUCH IMPROVEMENT
WITH RESPECT TO TIDAL DEPARTURES THURSDAY EVENING AS THEY
AVERAGED AROUND ONE FOOT ABOVE. WINDS SHIFTED TO THE WEST A COUPLE
OF HOURS BEFORE DID NOT HELP. UNFORTUNATELY THE ASTRONOMICAL HIGH
TIDE CYCLE ON FRIDAY MORNING ALONG THE OCEAN FRONT BY ITSELF COMES
WITHIN ABOUT A QUARTER OF A FOOT OF OUR MINOR TIDAL FLOODING
THRESHOLD. GUIDANCE WAS TOO LOW WITH THIS EVENING'S HIGH TIDE AND
CONSERVATIVELY CARRYING ABOUT HALF OF THIS EVENING'S HIGH TIDE
DEPARTURES TO THE MORNING WOULD STILL GET US WITHIN MINOR TIDAL
FLOODING LEVELS AGAIN. WE WILL ISSUE A COASTAL FLOOD ADVISORY FOR
THE FRIDAY MORNING HIGH TIDE CYCLE. WHAT IS GAINED IN THE
ASTRONOMICAL TIDES SHOULD BE LOST BY LOWER DEPARTURES, SO WE ARE
NOT EXPECTING TIDAL FLOODING TO BE ANY WORSE THAN IT WAS THIS
MORNING AND SHOULD BE MOST WIDESPREAD IN NORTH COASTAL NEW JERSEY.
FARTHER UP DELAWARE BAY AND THE DELAWARE RIVER, WE WOULD EXPECT
DEPARTURES TO CONTINUE TO DROP AS THE WEST WINDS PERSIST. THE
CREST OF FRESH WATER ASSOCIATED WITH THE SYNOPTIC SCALE RAINS IS
MOVING THROUGH THE LOWER DELAWARE RIVER AS WE TYPE. SINCE THERE IS
MORE TIME (AND HIGHER NEEDED DEPARTURES) TO SEE HOW THE TIDES WILL
REACT, WE WILL HOLD OFF ON ANY HEADLINES ATTM. WE WILL MAKE
MENTION IN THE HWO.
ASTRONOMICAL TIDES START EASING DOWNWARD BY SATURDAY MORNING AND
HOPEFULLY ANOTHER DAY OF WEST WINDS WILL KEEP DEPARTURES BELOW
MINOR TIDAL FLOODING THRESHOLDS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 6 AM TO 10 AM EST FRIDAY FOR
NJZ012>014-020-022>027.
DE...COASTAL FLOOD ADVISORY FROM 6 AM TO 10 AM EST FRIDAY FOR
DEZ003-004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...KLINE
NEAR TERM...GIGI/O'HARA
SHORT TERM...O'HARA
LONG TERM...KLINE
AVIATION...GIGI/KLINE
MARINE...KLINE/O'HARA
TIDES/COASTAL FLOODING...GIGIHazardous weather outlook, Nov 24, 9:12 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 912 PM EST THU NOV 24 2011 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 260215- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 912 PM EST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-260215- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 912 PM EST THU NOV 24 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ016>019-021-PAZ070-071-260215- NEW CASTLE-KENT-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-DELAWARE-PHILADELPHIA- 912 PM EST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING WITH THE MORNING HIGH TIDE CYCLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 912 PM EST THU NOV 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:25 AM EST | Coastal Flood Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 12 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2011Coastal Flood Advisories in Delaware, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.